I was taking it due to a sinus infection for around a week
Yes, once you stop using Claritin -D it will go away.
One of the ingredients of this medication is pseudoephedrine, now this ingredient belongs to a class of amphetamine type groups.-
Now as you know amphetamines can make you nervous, edgy, lose your appetite, anxious, accelerated, etc...
I know this because I used to take them.-
I suggest you contact your Dr. tomorrow morning and let him / her know what you are experiencing .-
All the best and take care.-
Yep, the shakes will go away once the med is out of your system. If you still need an antihistamine for the nose try Claritin without the D (for decongestant) which is the pseudoephedrine that maso mentioned and is the part of the medicine that makes you jittery.
Hope this makes sense,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Oct 2011 • 2 answers
Hi everyone I had an allergy /sinus infection Im on Remicade infusions, was taking Benedry and Clar?
Posted 30 May 2013 • 1 answer
Posted 6 Sep 2013 • 1 answer
Posted 20 Feb 2016 • 0 answers
Methylprednisolone - I started taking Methylpredisolone 4mg 6 day pack yesterday for sinus infection
Posted 29 May 2016 • 0 answers